# SDR CWQR200908

- Difficulty date: November 16, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N802QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600706
- Aircraft time: 2,350 hours
- System (JASC): 2120 · Air Distribution System
- Part: Flex Duct
- Part number: 65155204
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE 1-5 INSPECTION, FOUND FLEX DUCT HAD CHAFED THROUGH THE INSULATION ON SEVERAL WIRE AND MAKE CONTACT WITH THE BARE WIRE SPINE OF THE FLEX DUCT. INDICATIONS OF ARCHING WERE NOTED. THE WIRE BUNDLE THAT WAS CHAFED IS THE R/H MAIN WIRE BUNDLE FROM THE AFT BULKHEAD J-BOX COMING FROM THE BOTTOM AND PASSING THROUGH THE AFT BULKHEAD VERTICAL SUPPORT BEAM LIGHTING HOLE. THE CHAFED WIRES ARE OUTBOARD OF THE VERTICAL BEAM.
